Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Applied Mathematics in Engineering, Management and Technology (AMIEMT)

Journal freely available: Vol. 1, Iss. 1 (2013) -  
General information on the online edition:
Publisher:E.M.T Publishing Company
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics; Technology
Keyword(s):Ingenieurmathematik
E-ISSN(s):2322-5572
ZDB-Number:2720963-5
Fulltext online since:Vol. 1, Iss. 1 (2013)
Homepage(s):http://amiemt-journal.com/
Type of appearance:Fulltext, online only
Pricetype:free of charge
Please respect the publisher's terms of use.